Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 2, Issue 4, 2008
Metadata
 

Some notes on the Feigin–Losev–Shoikhet integral conjecture
Ajay C. Ramadoss
pp. 405–448
Abstract | Full-Text PDF (346 KB) | Metadata

Quantization of projective homogeneous spaces and duality principle
Nicola Ciccoli, Rita Fioresi and Fabio Gavarini
pp. 449–496
Abstract | Full-Text PDF (373 KB) | Metadata

Geometric cycles, index theory and twisted K-homology
Bai-Ling Wang
pp. 497–552
Abstract | Full-Text PDF (446 KB) | Metadata